Citation: Daniel. "Raised After Three Days: An Experience with Methadone & Clonazepam (exp76499)". Erowid.org. Oct 12, 2021. erowid.org/exp/76499
The doses described in this report are potentially life threatening. The amount taken is beyond a heavy dose and could pose serious health risks or result in unwanted, extreme effects. Doses such as this have been known to cause hospitalizations and/or deaths. Sometimes extremely high doses reported are errors rather than actual doses used.]
Wow, where do i begin, I was 22 years of age at the time and had been abusing various drugs for quite some time. Vicodin, tylonol #3's, oxy's (80mg)'s, morphine, valium and coke, speed, x, adam, eve, acid, and all other sorts of nonsense that I could manage to get my hands on over the past few years. Well, thats when it all came to a stand still, the night of May the 10th going into the 11th of May 2008. I had a 'friend' drop off two 10mg methadone tablets and three 1mg klonopin tablets. I promply snorted the one methadone and one klonopin and then about 30 min later I swallowed the other methadone, well the rest is a blur, I blacked out and called my 'friend ' who met me and I bought another five 10mg methadone's. Throughout the night of the 10th of May 2008, I repeatedly dosed on the remaining five methadone tablets and on Sunday, May 11, mothers day, I was found on the living room couch unconcious, garggling for air. My mother called 911, the EMT's gave me the max of Narcan and I awoke on tuesday afternoon May the 13th.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.